RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bazarkhanov, Daurenbek Bolysbekovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 8

Number of views:
This page:2447
Abstract pages:3497
Full texts:822
References:610
Professor
Candidate of physico-mathematical sciences (1991)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Keywords: approximation, recovery of operators, function space, spline, wavelet, (trigonometric) polynomial, entire function.
UDC: 517.518, 517.5, 517.518.224, 517.518.837
MSC: 41A46, 41A63, 42C40

Subject:

Approximation Theory, Theory of Function Spaces.

   
Main publications:
  • Kharakterizatsii funktsionalnykh prostranstv Nikolskogo–Besova i Lizorkina–Tribelya smeshannoi gladkosti // Trudy MI im. V. A. Steklova RAN, 2003, t. 243, s. 53–65.
  • Phi-Transform characterization of the Nikol'skii–Besov and Lizorkin–Triebel function spaces with mixed smoothness // East J. Approx., 2004, v. 10, nos. 1–2, p. 119–131.
  • Razlichnye predstavleniya i ekvivalentnye normirovki prostranstv Nikolskogo–Besova i Lizorkina–Tribelya obobschennoi smeshannoi gladkosti // Doklady RAN, 2005, t. 402, # 3, s. 1–5.
  • Ekvivalentnye (kvazi)normirovki dlya nekotorykh prostranstv obobschennoi smeshannoi gladkosti // Trudy MI im. V. A. Steklova RAN, 2005, t. 248, s. 24–37.

http://www.mathnet.ru/eng/person19894
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. D. B. Bazarkhanov, “Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  15–30  mathnet  elib
2018
2. D. B. Bazarkhanov, “Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  57–79  mathnet  elib
2017
3. D. B. Bazarkhanov, “($L_p$$L_q$)-Boundedness of Pseudodifferential Operators on the $n$-Dimensional Torus”, Mat. Zametki, 102:6 (2017),  938–942  mathnet  elib; Math. Notes, 102:6 (2017), 873–877  isi  scopus
2016
4. D. B. Bazarkhanov, “The $L_p$-boundedness of some classes of pseudo-differential operators on the $m$-dimensional torus”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  64–80  mathnet  mathscinet  elib
5. D. B. Bazarkhanov, “Nonlinear trigonometric approximations of multivariate function classes”, Tr. Mat. Inst. Steklova, 293 (2016),  8–42  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 2–36  isi  scopus
2015
6. D. Bazarkhanov, V. Temlyakov, “Nonlinear tensor product approximation of functions”, J. Complexity, 31:6 (2015),  867–884  mathnet  mathscinet  isi  elib  scopus
2014
7. D. B. Bazarkhanov, “Nonlinear approximations of classes of periodic functions of many variables”, Tr. Mat. Inst. Steklova, 284 (2014),  8–37  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 2–31  isi  elib  scopus
2010
8. D. B. Bazarkhanov, “Estimates for the widths of classes of periodic functions of several variables – I”, Eurasian Math. J., 1:3 (2010),  11–26  mathnet  mathscinet  zmath
9. D. B. Bazarkhanov, “Estimates of the Fourier Widths of Classes of Nikolskii–Besov and Lizorkin–Triebel Types of Periodic Functions of Several Variables”, Mat. Zametki, 87:2 (2010),  305–308  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 281–284  isi  scopus
10. D. B. Bazarkhanov, “Wavelet approximation and Fourier widths of classes of periodic functions of several variables. I”, Tr. Mat. Inst. Steklova, 269 (2010),  8–30  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 2–24  isi  elib  scopus
2005
11. D. B. Bazarkhanov, “Equivalent (Quasi)Norms for Certain Function Spaces of Generalized Mixed Smoothness”, Tr. Mat. Inst. Steklova, 248 (2005),  26–39  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 21–34
2003
12. D. B. Bazarkhanov, “Characterizations of the Nikol'skii–Besov and Lizorkin–Triebel Function Spaces of Mixed Smoothness”, Tr. Mat. Inst. Steklova, 243 (2003),  53–65  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 46–58
1995
13. D. B. Bazarkhanov, “Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net”, Mat. Zametki, 57:6 (1995),  917–919  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 646–648  isi
1991
14. D. B. Bazarkhanov, “Best quadrature formulas for improper integrals on certain classes of differentiable functions”, Mat. Zametki, 49:6 (1991),  132–134  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 645–647  isi

Presentations in Math-Net.Ru
1. Приближенное восстановление псевдодифференциальных операторов на классах гладких функций на $m$-мерном торе. Часть 2
D. B. Bazarkhanov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 24, 2019 16:00   
2. Приближенное восстановление псевдодифференциальных операторов на классах гладких функций на $m$-мерном торе.
D. B. Bazarkhanov
Seminar on Approximation Theory
April 18, 2019 10:30
3. Приближенное восстановление псевдодифференциальных операторов на классах гладких функций на $m$-мерном торе. Часть 1
D. B. Bazarkhanov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 17, 2019 16:00   
4. Approximate recovery of pseudo-differential operators on classes of periodic functions with mixed smoothness
D. Bazarkhanov
International conference "High-dimensional approximation and discretization"
September 25, 2018 16:30   
5. Нелинейные методы восстановления псевдодифференциальных операторов на компактах периодических функций многих переменных
D. B. Bazarkhanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 14:55
6. Оценки поперечников классов периодических функций переменной смешанной гладкости
D. B. Bazarkhanov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 10, 2014 16:00
7. Приближение всплесками классов функций многих переменных и приложения
D. B. Bazarkhanov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 4, 2013 16:00
8. Приближение всплесками и поперечники классов периодических функций многих переменных
D. B. Bazarkhanov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 21, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021